# SDR ASAA2020091553181

- Difficulty date: September 13, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 19,438 hours, 6,205 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 12407
- Condition: Failed
- Location: Right
- Part time: 19,442 hours, 6,207 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AT GATE WITH BOTH PACKS ON.  GROUNDED-YES.  RAN BITE CHECK AND FOUND PACK TCV FAULTED.  REMOVED AND REPLACED TEMP CONTROL VALVE, REF B737-900 AMM 21-21-10.  OPS CHECK GOOD.  CONTINUED RUNNING PACK AND FOUND THE AIR CYCLE MACHINE TO BE "CLUNKING".  REMOVED ACM, PER AMM 21-51-04 AND FOUND TURBINE BLADES TO BE HITTING ACM CASE.  INSTALLED ACM, PER AMM 21-51-04.  OPS CHECK GOOD, NO LEAKS NOTED.  PACK LIGHTS REMAINS EXTINGUISHED.
